# SDR CA041001004

- Difficulty date: September 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 4,167 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT REPORTED STRONG ODOR THROUGHOUT THE CABIN AND FLIGHT DECK IN CLIMB. NO SMOKE VISIBLE. CREW RAN AIR CONDITIONING IN MANUAL/AIR MIX VALVES COLD, SMELL DISSIPATED. AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED. MAINTENANCE CONDUCTED ENGINE RUNS ON BOTH ENGINES AT 70 PERCENT N2 FOR 10 MINUTES WITH EACH CORRESPONDING PACK RUNNING IN HOTMODE. ODOR DISSIPATED GRADUALLY.  SYSTEM CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.  NOTE: PREVIOUS NIGHT MAINTENANCE INCLUDED NR 1 ENGINE FAN BLADE LUBE/INSPECTION TASK NR 95-072-00-01.
